# SDR YENA201905070264

- Difficulty date: May 7, 2019
- Submitted: May 13, 2019
- Operation: Air carrier
- Aircraft: N827JB
- Make and model: Airbus A320-232
- Aircraft serial: 5677
- Aircraft time: 25,292 hours, 7,814 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 1499, FLL-HAV. FLIGHT ATTENDANTS REPORTED A SOUR MILK DIRTY SOCK ODOR DURING THE LAST 25 MINUTES OF FLIGHT. THE ODOR PERSISTED THROUGH OUT THE ENTIRE CABIN AND WAS ALSO REPORTED BY PASSENGERS TOO. IN THE COCKPIT; COMPLIED WITH INFORMATION NOTICE 2017-T015D SECTION A. AIRCRAFT IS OK FOR SERVICE.
